| Catalog Number |
0165V18S |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was admitted to the department of respiratory and critical care medicine on (b)(6) 2026, presenting with cough and phlegm production for over one month.A urinary foley catheter was replaced on the day of admission.Around 19:10 on (b)(6) 2026, the catheter spontaneously dislodged, causing urine leakage.The physician reinserted the catheter.During the afternoon shift, the nurse inflated the catheter's water balloon and submerged it in a cup of water.Small bubbles were observed rising, though no visible tear was detected.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.